Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 440, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 28, 2008, 6:40 PM CDT for 6 counties in Missouri. It was in force for 50 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2008, 6:40 PM CDT (23:40 UTC)
- Expired
- Aug 28, 2008, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 6:40 PM CDT | TSTM WND DMG | 6 Nw Granville, MO | POWER LINES DOWN |
| Aug 28, 6:40 PM CDT | TSTM WND GST 55 | 2 W Newark, MO | |
| Aug 28, 6:40 PM CDT | TSTM WND GST 80 | Holliday, MO | SUSTAINED WINDS 0F 50 TO 60 MPH FOR APPROX 10 MINUTES...LARGE LIMBS DOWN...POWER OUT AND 1.2 OF RAIN IN APPROX 20 MINUTES |
| Aug 28, 6:44 PM CDT | TSTM WND DMG | 2 S Shelbina, MO | 15 20 POWER POLES BLOWN DOWN ALONG THE SHELBY...MONROE COUNTY LINE. |
| Aug 28, 6:45 PM CDT | HAIL 0.75 | 5 Ne Shelbina, MO | |
| Aug 28, 6:49 PM CDT | TSTM WND DMG | 3 N Paris, MO | POWER LINES AND TREE DOWN. TIME AND LOCATION ESTIMATED. |
| Aug 28, 6:50 PM CDT | TSTM WND DMG | 4 N Paris, MO | SLIDING BLOWN OFF HOME AND TREE UPROOTED. |
| Aug 28, 6:50 PM CDT | TSTM WND DMG | Shelbina, MO | TREES DOWN ALONG HWY 15 ON THE NORTH SIDE OF TOWN |
| Aug 28, 6:55 PM CDT | TSTM WND GST 55 | Newark, MO | PEA SIZED HAIL...ONE HALF MILE NORTH OF NEWARK |
| Aug 28, 7:00 PM CDT | TSTM WND DMG | Monroe City, MO | 4 TO 6 INCH LIMBS DOWN |
| Aug 28, 7:00 PM CDT | TSTM WND GST 73 | Paris, MO | |
| Aug 28, 7:00 PM CDT | HAIL 0.7 | Paris, MO | |
| Aug 28, 7:05 PM CDT | TSTM WND DMG | Perry, MO | SEVERAL LARGE TREES AND LARGE LIMBS DOWN...ALSO POWER LINE DAMAGE...THROUGHOUT PERRY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 3:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 282340
SVRLSX
MOC103-111-127-137-173-205-290030-
/O.NEW.KLSX.SV.W.0440.080828T2340Z-080829T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT THU AUG 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KNOX COUNTY IN NORTHEAST MISSOURI
LEWIS COUNTY IN NORTHEAST MISSOURI
WESTERN MARION COUNTY IN NORTHEAST MISSOURI
MONROE COUNTY IN NORTHEAST MISSOURI
WESTERN RALLS COUNTY IN NORTHEAST MISSOURI
SHELBY COUNTY IN NORTHEAST MISSOURI
* UNTIL 730 PM CDT
* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LA BELLE
TO SHELBYVILLE TO MAUD...AND WERE MOVING SOUTHEAST AT 31 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISON...
STEFFENVILLE...
GRANVILLE...
EMDEN...
WARREN...
PHILADELPHIA...
PARIS...
MONROE CITY...
PERRY...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 80 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4020 9152 3942 9161 3936 9230 3968 9229
3985 9208 4020 9201
TIME...MOT...LOC 2339Z 304DEG 27KT 4005 9196 3976 9199
3960 9221
$$
BRITT3 follow-up statements
000
WWUS53 KLSX 282354
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT THU AUG 28 2008
MOC103-111-127-137-173-205-290030-
/O.CON.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
653 PM CDT THU AUG 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN KNOX...LEWIS...SHELBY...WESTERN MARION...WESTERN
RALLS AND MONROE COUNTIES...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STEFFENVILLE TO HUNNEWELL TO
MADISON...AND WERE MOVING SOUTHEAST AT 41 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
STOUTSVILLE...PHILADELPHIA...MONROE CITY...INDIAN CREEK...FLORIDA...
MAYWOOD...THE LANDING AND PERRY.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
KNOX AND SHELBY COUNTIES. THIS IS A DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4020 9152 3942 9161 3936 9230 3968 9229
3985 9208 4020 9201
TIME...MOT...LOC 2353Z 317DEG 36KT 3997 9178 3966 9180
3937 9221
$$
BRITT000
WWUS53 KLSX 290014
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT THU AUG 28 2008
MOC103-290021-
/O.CAN.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
KNOX MO-
711 PM CDT THU AUG 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAVE MOVED OUT OF KNOX COUNTY.
LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
3964 9198 4001 9191
TIME...MOT...LOC 0011Z 317DEG 36KT 3999 9157 3953 9164
3938 9183
$$
MOC111-127-137-173-205-290030-
/O.CON.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-
711 PM CDT THU AUG 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LEWIS...EASTERN SHELBY...WESTERN MARION...WESTERN RALLS
AND MONROE COUNTIES...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MAYWOOD TO THE LANDING TO 7
MILES SOUTHWEST OF FLORIDA...AND WERE MOVING SOUTHEAST AT 41 MPH.
LOCATIONS NEAR THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...EWING... MONROE CITY...SPAULDING AND PHILADELPHIA.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
3964 9198 4001 9191
TIME...MOT...LOC 0011Z 317DEG 36KT 3999 9157 3953 9164
3938 9183
$$
BRITT000
WWUS53 KLSX 290036
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT THU AUG 28 2008
MOC111-127-137-173-205-290044-
/O.EXP.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-
734 PM CDT THU AUG 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEWIS...EASTERN
SHELBY...WESTERN MARION...WESTERN RALLS AND MONROE COUNTIES EXPIRES
AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
UNTIL 8 PM CDT FOR THE EASTERN PARTS OF LEWIS...MARION AND RALLS
COUNTIES.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
3964 9198 4001 9191
TIME...MOT...LOC 0014Z 317DEG 36KT 3997 9154 3951 9161
3936 9180
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:04 PM CDT, 36 minutes earlier.
Area forecast discussion, Aug 28, 6:04 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 604 PM CDT THU AUG 28 2008 .DISCUSSION... /114 PM CDT THU AUG 28 2008/ LEFTOVERS FROM MCS CONTINUE TO SLOWLY ADVECT SOUTH ACROSS EXTREME EASTERN MISSOURI AND WESTERN ILLINOIS EARLY THIS AFTERNOON. THIS HAS HELD TEMPERATURES BACK ACROSS WEST CENTRAL ILLINOIS AND BACKED WINDS TO THE EAST. BELIEVE THIS AREA OF CONVECTION WILL CONTINUE TO MOVE SOUTH ACROSS SOUTHWEST ILLINOIS THIS AFTERNOON...BEFORE MORE CONVECTION DEVELOPS LATER THIS AFTERNOON ALONG THE COLD FRONT THAT IS CURRENTLY POSITIONED TO OUR NORTHWEST. IN FACT...ATMOSPHERE CONTINUES TO DESTABILIZE ACROSS THE WESTERN HALF OF THE CWA WITH DEWPOINTS RISING INTO THE LOWER 70S AND TEMPERATURES NEAR 90 DEGREES. DEEP LAYER SHEAR OF 30KT WILL KEEP PRIMARY MODE OF CONVECTION MULTICELL...THEREFORE LARGE HAIL AND DAMAGING WINDS WILL BE THREATS WITH THUNDERSTORMS THAT BECOME SEVERE. WILL HAVE TO CAREFULLY WATCH STORMS THAT INTERACT WITH THE OUTFLOW BOUNDARY LAYED OUT ACROSS THE CWA...ENHANCED STORM RELATIVE HELICITY COULD AID IN TORNADOGENESIS. CONVECTION SHOULD WEAKEN LATE THIS EVENING WITH LOSS OF DIURNAL INSTABILITY...AS FRONT PROGRESSES THROUGH THE REMAINDER OF THE CWA. A BEAUTIFUL HOLIDAY WEEKEND LOOKS TO BE IN THE OFFING AS HIGH PRESSURE BUILDS ACROSS THE MIDWEST. MOSTLY SUNNY CONDITIONS AND VERY COMFORTABLE TEMPERATURES/HUMIDITY CAN BE EXPECTED AS WE CLOSE OUT ANOTHER SUMMER VACATION SEASON. THE CENTER OF HIGH PRESSURE WILL GRADUALLY MOVE TO THE EAST OF THE AREA BY MONDAY WITH TEMPERATURES MODERATING TO SEASONAL NORMALS AND HUMIDITY SLOWLY BUILDING BACK INTO THE AREA. TEMPERATURES IN THE UPPER 80S TO NEAR 90 DEGRESS SHOULD BE THE RULE MONDAY AND TUESDAY. MANY QUESTIONS REMAIN IN THE EXTENDED AS HURRICANE GUSTAV WILL SURELY SLOW DOWN THE MEAN FLOW ACROSS THE UNITED STATES NEXT WEEK. EXPECT IT TO DELAY THE PROGRESSION OR STALL THE SHORTWAVE/FRONT THAT APPROACHES OUR CWA ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE REMNANTS OF THE TROPICAL SYSTEM WILL THEN MOVE DIRECTLY ACROSS OUR CWA. HEAVY RAIN AND FLOODING WILL CERTAINLY BE POSSIBLE NEXT THURSDAY/FRIDAY IF THIS SCENARIO IS CORRECT. STAY TUNED CVKING && .AVIATION... /530 PM CDT THU AUG 28 2008/ FOR THE 00Z TAFS...CDFNT CURRENTLY EXTDG FM WI SW THRU NWRN MO TO THE TX PNHDL WL MOVE SEWD THRU THE CWA TGT. NUMEROUS TSRA HAVE DVLPD ALONG THIS FNT FM NR MKC TO NR IRK ATTM. THIS TSRA ACTIVITY WILL SHIFT SEWD WITH THE CDFNT. TSRA SHOULD MOVE THRU UIN AND COU FM 01-05Z...AND THRU STL/SUS FM 03-07Z FRI. THE SLY SFC WNDS WILL VEER ARND TO A NWLY DIRECTION TGT AFTER PASSAGE OF THE CDFNT. THE CDFNT SHOULD MAKE IT DOWN TO THE STL METRO AREA ARND 06-07Z FRI. ALTHOUGH THE SFC DWPTS WILL BE LOWERING BHND THE CDFNT FOG MAY DVLP IN UIN AND COU LT TGT AND EARLY FRI MRNG WITH A CLRG SKY AND SATURATED GROUND FM THU EVNG RAINFALL. CLOUD CVR IN STL/SUS WILL PROBABLY NOT SCT OUT TIL AFTER SUNRISE FRI MRNG. SFC WNDS WL BE NLY ON FRI AS A SFC RDG BLDS SEWD THRU THE CWA BHND THE CDFNT. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 28, 2:53 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 253 PM CDT THU AUG 28 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 253 PM CDT THU AUG 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS WILL BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS SOUTHERN MISSOURI AND SOUTHWEST ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Aug 28, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 N HURDLAND 40.22N 92.30W
08/28/2008 KNOX MO TRAINED SPOTTER
THREE LARGE TREES UPROOTED
&&
EVENT NUMBER LSX0800895
MILLERLocal storm report, Aug 28, 6:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL NOVELTY 40.01N 92.21W
08/28/2008 E0.50 INCH KNOX MO PUBLIC
&&
EVENT NUMBER LSX0800896
JPLocal storm report, Aug 28, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL EDINA 40.17N 92.17W
08/28/2008 E0.88 INCH KNOX MO LAW ENFORCEMENT
DEPUTY REPORTED HAIL AND HIGH WINDS ON HWY 6 JUST SW OF
EDINA
&&
EVENT NUMBER LSX0800897
MILLERLocal storm report, Aug 28, 6:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST LEONARD 39.90N 92.18W
08/28/2008 E50 MPH SHELBY MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800898
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 45 min |
| Aug 28, 6:21 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.